Towards a risk factor model of fruit machine addiction: a brief note

Griffiths, M.D. ORCID: 0000-0001-8880-6524, 1995. Towards a risk factor model of fruit machine addiction: a brief note. Journal of Gambling Studies, 11, pp. 343-346.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Gambling Studies
Creators: Griffiths, M.D.
Date: 1995
Volume: 11
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:39
Last Modified: 09 Jun 2017 13:35
URI: http://irep.ntu.ac.uk/id/eprint/16075

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year